MathSciNet Relay Station
MathSciNet bibliographic data
MR686793 (58 #33350c) 93-02
Gamkrelidze, R. V. Principles of optimal control theory. Translated from the Russian by Karol Malowski. Translation edited by and with a foreword by Leonard D. Berkovitz. Revised edition. Mathematical Concepts and Methods in Science and Engineering, Vol. 7. Plenum Press, New York-London, 1978. xii+175 pp. ISBN: 0-306-30977-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement